# SDR AALA202312092123

- Difficulty date: December 9, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 64,259 hours, 37,338 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: A/C FAILED EMERGENCY LIGHT TEST, FAULT CODES EPSU EXT LOAD FWD L AND EPSU INT LOAD FWD L. MAINTENACE SECURED LOOSE CONNECTOR AT CONNECTOR 2870VC ON R/H FWD SLIDE. RE SECURED CONNECTION IAW AWM 33-51-04.
